# SDR 2006UALA00939

- Difficulty date: May 12, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 52,082 hours, 28,176 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY FRAME SHEAR TIE IS CRACKED AT BS 360 STR 14L AND 15L.
